# SDR HALA2010013100044

- Difficulty date: January 31, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 91,125 hours, 17,420 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Rheostat
- Condition: Inoperative
- Location: Instrument Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPT ADI DARK.  LIGHTING FULL DIM ONLY.  RHEOSTAT INOP. REPLACED CAPT EFIS CONTROL PANEL.  OPS CHECK OK IAW MM 34-22-00 PERFORMED MCDP TEST 30 TEST PASSED.  ACFT REMAINS IN "LAND 3" LMP STATUS.
